# SDR CA090116008

- Difficulty date: December 29, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,171 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW NOTED A RAPID INCREASE IN FUEL FLOW, FOLLOWED BY A RAPID RISE IN TEMPERATURE AND TORQUE ON THE LT ENGINE. THE ENGINE DID NOT RESPOND TO POWER LEVER MOVEMENTS AND AN UNCOMMANDED IFSD OCCURRED.  A SINGLE ENGINE LANDING WAS MADE AT THE POINT OF DEPARTURE. GROUND INSPECTION FOUND METAL PARTICLES IN THE OIL TANK.  THE ENGINE WILL BE REMOVED.  WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
